A 22-year-old female asked:
i took the abortion pills on staurday night,sunday morning i didnt see no havey bleeding jus some brown watery discharge,what might be wrong?
2 doctor answers
Dr. Jeff Livingston answered
22 years experience Obstetrics and Gynecology
Follow up visit: There is no reason to suspect something as wrong based on the limitation information provided here. I would contact the doctor treating you and let them know that you have not yet passed the pregnancy. They can guide you through the next steps.
Answered on Jun 11, 2015
Dr. Adam Levy answered
37 years experience Obstetrics and Gynecology
The ru.486 is then: Followed by cytotec (misoprostol). Either orally or vaginally. If you did not pass any clots.. then see the doctor who gave u the pills. They will do an ultrasound to figure out what needs to be done. If you desire a more detailed consultation contact me via my Virtual Practice on Healthtap with my special keycode for you: JJTMNG! Securely video or text chat with me at http:// htap.us/1lc3yi
Answered on Sep 24, 2016
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month